Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 97, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 26, 2014, 9:16 AM CDT for Rock County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2014, 9:16 AM CDT (14:16 UTC)
- Expired
- Aug 26, 2014, 10:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2708 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840 WUUS53 KMKX 261416 SVRMKX WIC105-261500- /O.NEW.KMKX.SV.W.0097.140826T1416Z-140826T1500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 AM CDT TUE AUG 26 2014 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 1000 AM CDT * AT 916 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM EVANSVILLE TO 6 MILES NORTH OF DURAND...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * SEVERE THUNDERSTORMS WILL BE NEAR... BELOIT AND EDGERTON AROUND 935 AM CDT. JANESVILLE AROUND 940 AM CDT. MILTON AROUND 945 AM CDT. CLINTON AROUND 955 AM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SHOPIERE...AVALON...JOHNSTOWN CENTER...MAGNOLIA...EMERALD GROVE... TIFFANY...HANOVER...COOKSVILLE...AFTON AND NEWARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4250 8936 4284 8937 4284 8878 4249 8878 TIME...MOT...LOC 1416Z 266DEG 28KT 4280 8928 4252 8929 HAIL...<.75IN WIND...60MPH $$ MBK
3 follow-up statements
515 WWUS53 KMKX 261432 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CDT TUE AUG 26 2014 WIC105-261500- /O.CON.KMKX.SV.W.0097.000000T0000Z-140826T1500Z/ ROCK WI- 932 AM CDT TUE AUG 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR ROCK COUNTY... AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR EDGERTON TO NEAR BELOIT...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THESE SEVERE STORMS WILL BE NEAR... MILTON AND CLINTON AROUND 940 AM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE TIFFANY...SHOPIERE...HANOVER...AVALON...JOHNSTOWN CENTER... MAGNOLIA...AFTON...NEWARK...INDIANFORD AND EMERALD GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4250 8936 4280 8927 4284 8878 4249 8878 TIME...MOT...LOC 1432Z 274DEG 40KT 4278 8906 4252 8897 HAIL...<.75IN WIND...60MPH $$ MBK
209 WWUS53 KMKX 261445 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 AM CDT TUE AUG 26 2014 WIC105-261500- /O.CON.KMKX.SV.W.0097.000000T0000Z-140826T1500Z/ ROCK WI- 945 AM CDT TUE AUG 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EASTERN ROCK COUNTY... AT 945 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILTON TO NEAR CLINTON...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN ROCK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...TIFFANY... SHOPIERE...AVALON...JOHNSTOWN CENTER...AFTON AND EMERALD GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4250 8908 4278 8907 4284 8878 4249 8878 TIME...MOT...LOC 1445Z 266DEG 28KT 4279 8895 4253 8886 HAIL...0.75IN WIND...60MPH $$ MBK
079
WWUS53 KMKX 261454
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 AM CDT TUE AUG 26 2014
WIC105-261504-
/O.EXP.KMKX.SV.W.0097.000000T0000Z-140826T1500Z/
ROCK WI-
954 AM CDT TUE AUG 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY WILL
EXPIRE AT 1000 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4250 8908 4278 8907 4284 8878 4249 8878
TIME...MOT...LOC 1452Z 266DEG 28KT 4279 8895 4253 8886
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:08 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 26, 5:08 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 508 AM CDT TUE AUG 26 2014 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM SCATTERED ELEVATED CONVECTION HAS DEVELOPED JUST BEHIND SURFACE TROUGH IN REGION OF SURFACE TO 850MB FRONTOGENESIS ALONG THE BACK EDGE OF THE 925MB-850MB THERMAL/MOISTURE RIDGE. SOME ADDITIONAL LIFT PROVIDED BY DIFFERENTIAL CVA FROM WEAK SHORT WAVE THAT IS LIFTING AWAY TO THE NORTHEAST OVER ERN U.P. OF MICHIGAN. MODELS IN GOOD AGREEMENT THAT THE FORCING WILL SLIDE INTO NRN ILLINOIS BY MID-MORNING. MODELS ALSO TAKE LARGE CONVECTIVE COMPLEX OVER WEST CENTRAL IOWA DUE EAST ALONG RIBBON OF DEEP MOISTURE CONVERGENCE...WITH CORFIDI VECTORS THEN INDICATING A TURN TO THE SOUTHEAST AS IT MOVES INTO WESTERN IL. WILL KEEP CHC POPS IN THE FAR SOUTHEAST AND SLIGHTS TO THE NORTH TO ACCOUNT FOR CURRENT ACTIVITY AND TREND SOUTH AND DOWNWARD AS SURFACE FRONT/TROUGH AND MID-LEVEL FORCING EXIT TO THE SOUTH BY AFTERNOON. PCPN ENDS BY AFTERNOON AS HIGH PRESSURE BUILDS IN BEHIND SURFACE FRONT. MODELS SLOWER WITH RETURN FLOW...WITH BETTER WAA AND 850 MB CONVERGENCE REMAINING SW OF AREA THROUGH 12Z WED. WILL KEEP FORECAST AREA DRY THROUGH 06Z AND SLOWLY BRING IN LOW POPS TO THE SW AND FAR SOUTHERN CWA BETWEEN 06Z AND 12Z. .WEDNESDAY - CONFIDENCE...MEDIUM AXIS OF SHORTWAVE CRUISING TO OUR NORTHEAST AFFECTS THE AREA EARLY WITH MID LEVEL RIDGING TAKING HOLD. SURFACE SETS UP NEAR LAKE SUPERIOR/U.P. ANY PRECIP EXPECTED CLOSER TO THE LOW LEVEL FORCING IN SW WI WITH WEAK TROUGHING AND SOME HINTS OF WEAK WAA. WILL LEAN TOWARDS A BLEND OF THE GFS/ECMWF. .THURSDAY THROUGH SUNDAY - CONFIDENCE...MEDIUM WITH SURFACE HIGH SHIFTING TO THE EAST AND MID LEVEL FLOW FLATTENING...SHORTWAVE ACTIVITY WILL BE IN THE INCREASE. MOISTURE FLUX AND WAA RETURNS WITH A MORE SOUTHERLY FLOW TAKING SHAPE. PRETTY DECENT SLUG OF WAA FOR THURSDAY/THURSDAY NIGHT WITH 850 LLJ RAMPING UP. SEEING SOME SIGNALS FOR HEAVY RAINFALL POTENTIAL WITH PRECIPITABLE WATER VALUES NEARING OR EXCEEDING 2 INCHES...ELEVATED CAPE AOA 2000 J/KG AND LOW CORFIDI/MBE VECTORS UNDER 10 KNOTS. WILL BEEF UP HEAVY RAIN POTENTIAL IN THE HWO FOR NOW. THE SLOW MOVEMENT OF THE FRONT IS EXPECTED TO LEAD TO MORE TSRA DEVELOPMENT FRIDAY AND FRIDAY EVENING. THE ECMWF PUSHES THE BOUNDARY EAST SATURDAY WHILE THE GFS IS SLOWER AND LINGERS CONVECTIVE POTENTIAL INTO SUNDAY. THE GEM IS ACTUALLY THE QUICKEST SOLUTION WHICH SHOWS MUCH OF SATURDAY AND ALL OF SUNDAY DRY. .SUNDAY NIGHT AND MONDAY - CONFIDENCE...LOW ECMWF SHOWING A DRY PERIOD FROM SUNDAY NIGHT INTO MONDAY WHILE THE GFS IS QUICKER ON BRINGING NEXT WAVE INTO AREA WITH MORE TSRA FOR MONDAY. THE ECMWF BRINGS THE SAME SYSTEM IN FOR MONDAY NIGHT. FOR NOW WILL GO WITH THE ALLBLEND POPS. AVIATION/12Z TAFS/... VFR STRATUS HAS SCATTERED OUT IN THE EAST...BUT WITH MVFR CIGS REPORTED ALONG THE FRONT...EXPECT CIGS TO RETURN AS COLD FRONT SLIDES THROUGH REGION THIS MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT AND ARE EXPECTED TO MOVE SOUTH OF FORECAST AREA WITH THE FRONT BY THIS AFTERNOON. PLAN IS TO HAVE VCNTY THUNDER IN ALL THE TAFS AT THE START...AND MONITOR DEVELOPMENT THROUGH ISSUANCE TIME TO SEE IF PREVAILING WILL BE NEEDED FOR ANY PARTICULAR SITE. PER UPSTREAM OBS AND FORECAST GUIDANCE...EXPECT VFR CONDITIONS TO OVERSPREAD THE AREA BEHIND THE FRONT AS DRIER AND COOLER AIR MOVES IN WITH HIGH PRESSURE. THERE WILL BE A SMALL CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT...MAINLY IN THE FAR SW...BUT WILL LEAVE OUT OF TAFS THROUGH 12Z. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...REM WEDNESDAY THROUGH MONDAY...COLLAR
Hazardous weather outlook, Aug 26, 4:09 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 AM CDT TUE AUG 26 2014 WIZ046-047-051-052-056>060-062>072-271100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 409 AM CDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS MORNING WILL PUSH SOUTH BY THIS AFTERNOON WITH A COLD FRONT MOVING THROUGH SOUTHERN WISCONSIN INTO NORTHERN ILLINOIS. THERE WILL BE A SMALL CHANCE FOR THUNDERSTORMS IN THE SOUTH HALF OF THE FORECAST AREA AFTER MIDNIGHT AS MOIST..UNSTABLE AIR PUSHES AGAINST THE STALLED FRONT OVER NORTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEARLY STATIONARY BOUNDARY WILL WAVER OVER NORTHERN AND CENTRAL ILLINOIS WEDNESDAY RESULTING IN A CHANCE FOR THUNDERSTORMS IN THE FAR SOUTHWEST. THE CHANCES FOR THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH THE WEEKEND AS WARM...HUMID AIR TRIES TO RETURN TO THE UPPER MIDWEST AS LOW PRESSURE MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-271100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 409 AM CDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AREAS OF FOG...AND A CHANCE OF THUNDERSTORMS THIS MORNING UNTIL A COLD FRONT CLEARS SOUTH OF THE WISCONSIN NEAR SHORE WATERS BY THIS AFTERNOON. THERE IS A SMALL CHANCE FOR THUNDERSTORMS SOUTH OF MILWAUKEE AFTER MIDNIGHT AS THE FRONT STALLS ACROSS FAR SOUTHERN LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH SATURDAY AS WARM...HUMID AIR TRIES TO RETURN TO THE UPPER MIDWEST AS LOW PRESSURE MOVES ACROSS THE REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 26, 8:22 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 822 AM CDT TUE AUG 26 2014 WIZ067-068-261345- LAFAYETTE-GREEN- 822 AM CDT TUE AUG 26 2014 ...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE...GREEN... AT 822 AM CDT...A STRONG THUNDERSTORM WAS NEAR WARREN...OR 11 MILES SOUTHEAST OF DARLINGTON...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONROE...MONTICELLO...SOMERS...WIOTA...SOUTH WAYNE...BROWNTOWN... GRATIOT...WOODFORD AND JORDAN CENTER. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4251 9018 4259 9021 4275 8956 4250 8948 TIME...MOT...LOC 1322Z 267DEG 35KT 4253 9002 MBK
Special weather statement, Aug 26, 8:22 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 822 AM CDT TUE AUG 26 2014 WIZ067-068-261345- LAFAYETTE-GREEN- 822 AM CDT TUE AUG 26 2014 ...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE...GREEN COUNTIES... AT 822 AM CDT...A STRONG THUNDERSTORM WAS NEAR WARREN...OR 11 MILES SOUTHEAST OF DARLINGTON...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONROE...MONTICELLO...SOMERS...WIOTA...SOUTH WAYNE...BROWNTOWN... GRATIOT...WOODFORD AND JORDAN CENTER. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4251 9018 4259 9021 4275 8956 4250 8948 TIME...MOT...LOC 1322Z 267DEG 35KT 4253 9002 MBK
Special weather statement, Aug 26, 8:48 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 AM CDT TUE AUG 26 2014 WIZ068-069-261415- ROCK-GREEN- 848 AM CDT TUE AUG 26 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK...GREEN COUNTIES... AT 846 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR MONTICELLO TO NEAR DAKOTA...AND MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... ALBANY AROUND 855 AM CDT. BRODHEAD AROUND 905 AM CDT. EVANSVILLE...ORFORDVILLE AND FOOTVILLE AROUND 915 AM CDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIFFANY... SHOPIERE...HANOVER...JUDA...MAGNOLIA...AFTON...NEWARK...INDIANFORD AND FULTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4250 8952 4277 8960 4284 8896 4249 8886 TIME...MOT...LOC 1346Z 272DEG 23KT 4272 8953 4243 8958 MBK
Local storm report, Aug 26, 9:00 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT TUE AUG 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM TSTM WND GST MONROE AIRPORT 42.62N 89.59W
08/26/2014 M53 MPH GREEN WI AWOS
KEFT MONROE AWOS.
&&
WOODSpecial weather statement, Aug 26, 9:00 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 AM CDT TUE AUG 26 2014 WIZ068-069-261430- ROCK-GREEN- 900 AM CDT TUE AUG 26 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK...GREEN COUNTIES... AT 859 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR ALBANY TO NEAR ROCK CITY...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... EVANSVILLE AROUND 915 AM CDT. FOOTVILLE AROUND 920 AM CDT. BELOIT...MILTON AND EDGERTON AROUND 930 AM CDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HANOVER...JUDA... MAGNOLIA...AFTON...NEWARK...INDIANFORD...UNION AND FULTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4250 8956 4282 8948 4284 8893 4250 8900 TIME...MOT...LOC 1359Z 270DEG 27KT 4276 8941 4248 8948 MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:22 AM CDT | Special Weather Statement | MKX | Green | 23 min |
| Aug 26, 8:48 AM CDT | Special Weather Statement | MKX | Rock | 27 min |
| Aug 26, 9:00 AM CDT | Special Weather Statement | MKX | Rock | 30 min |
| Aug 26, 9:40 AM CDT | Special Weather Statement | MKX | Walworth | 35 min |
| Aug 26, 10:09 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 51 min |
| Aug 26, 10:17 AM CDT | Special Marine Warning | MKX | 88 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.